# SDR AALA981290

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 178-186
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SUBFLOOR 5 INCHES INBOARD OF FWD PAX DOOR.  CUT OUT CORROSION AND INSTALLED DOUBLER IAW SRM 53-04 FIG 4.  (M)
